MathSciNet Relay Station
MathSciNet bibliographic data
MR2457411 (2010a:60288) 60J80 (28A80 60G57)
Benjamini, Itai; Gurel-Gurevich, Ori; Solomyak, Boris Branching random walk with exponentially descreasing steps, and stochastically self-similar measures. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1625–1643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement